MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MINIBORE PRESSURE, REMOVABLE IV CNNCTR; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MINIBORE PRESSURE, REMOVABLE IV CNNCTR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ5302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported leak.Verbatim: rn caring for patient noted that the patient's linen was saturated with tpn.Upon inspection of picc line, noticed that the jloop had fluid leaking at the cap.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported leaking, and it was unknown to be the trifuse or the jloop, the jloop being the mz5302 material lot unknown.The customer returned two used mz5302 samples, and one used trifuse maxzero.Upon initial visual examination, the set had no defects or abnormalities.The sets were tested, and it was clear the leakage was caused by the jloop, or mz5302, rather than the trifuse.The maxzeros on the mz5302 both leaked, and verified the complaint.The maxzeros were examined under a microscope, and microcracks were found in the maxzero luer.A device history record review was not performed as the lot number is "unknown" for this complaint.The manufacturing plant was unable to trace the reported issue to the manufacturing process.The root cause is unknown.

Brand Name
MINIBORE PRESSURE, REMOVABLE IV CNNCTR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24149785
Report Number9616066-2026-00083
Device Sequence Number21165937
Product Code FPA
UDI-Device Identifier10885403230554
UDI-Public(01)10885403230554
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown